MathSciNet Relay Station
MathSciNet bibliographic data
MR921820 (89a:60191) 60J65
Reiman, M. I.; Williams, R. J. A boundary property of semimartingale reflecting Brownian motions. Probab. Theory Related Fields 77 (1988), no. 1, 87–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement